Basic Concepts

  • Afif Ben Amar
  • Donal O’Regan


In this chapter we discuss some concepts needed for the results presented in this book.


  1. 8.
    J. Appell, E. De Pascale, Su alcuni parametri connessi con la misura di non compattezza di Hausdorff in spazi funzioni misurabili. Boll. Un. Mat. Ital. B 6(3), 497–515 (1984)Google Scholar
  2. 9.
    J. Appell, P.P. Zabrejko, Nonlinear Superposition Operators. Cambridge Tracts in Mathematics, vol. 95 (Cambridge University Press, Cambridge, 1990)Google Scholar
  3. 11.
    O. Arino, S. Gautier, J.P. Penot, A fixed point theorem for sequentially continuous mapping with application to ordinary differential equations. Funct. Ekvac. 27(3), 273–279 (1984)MathSciNetzbMATHGoogle Scholar
  4. 19.
    J. Banaś, On the superposition operator and integrable solutions for some functional equations. Nonlinear Anal. 12, 777–784 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 20.
    J. Banaś, Integrable solutions of Hammerstein and Urysohn integral equations. J. Aust. Math. Soc. 46, 61–68 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 21.
    J. Banaś, Applications of measures of weak noncompcatness and some classes of operators in the theory of functional equations in the Lebesgue space. Nonlinear Anal. 30 (6), 3283–3293 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 26.
    J. Banaś, J. Rivero, On measures of weak noncompactness. Ann. Mat. Pura Appl. 151, 213–224 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 28.
    J. Banaś, K. Sadarangani, Remarks on a measure of weak noncompactness in the Lebesgue space. J. Aust. Math. Soc. 52, 279–286 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 45.
    V.A. Bondarenko, P.P. Zabrejko, The superposition operator in Hölder function spaces. Dokl. Akad. Nauk. SSSR 222(6), 739–743 (1975, in Russian)Google Scholar
  10. 48.
    D. Bugajewski, On the existence of weak solutions of integral equations in Banach spaces. Comment. Math. Univ. Carol. 35(1), 35–41 (1994)MathSciNetzbMATHGoogle Scholar
  11. 49.
    D. Bugajewski, S. Szufla, Kneser’s theorem for weak solutions of the Darboux problem in Banach spaces. Nonlinear Anal. 20, 169–173 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 52.
    T.A. Burton, A fixed-point theorem of Krasnoselskii. Appl. Math. Lett. 11, 85–88 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 55.
    G.L. Cain Jr., M.Z. Nashed, Fixed points and stability for a sum of two operators in locally convex spaces. Pac. J. Math. 39, 581–592 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 56.
    C. Carathodory, Vorlesungen uber̈ reele Funkionen (De Gruyter, Leipzig, 1918)Google Scholar
  15. 62.
    F. Cramer, V. Lakshmikantham, A.R. Mitchell, On the existence of weak solution of differential equations in nonreflexive Banach spaces. Nonlinear Anal. Theory. Methods Appl. 2, 169–177 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 65.
    F.S. De Blasi, On a property of the unit sphere in Banach space. Bull. Math. Soc. Sci. Math. R.S. Roumanie. 21, 259–262 (1977)Google Scholar
  17. 69.
    B.C. Dhage, On a fixed point theorem of Krasnoselskii-Schaefer type. Electron. J. Qual. Theory Differ. Equ. 6, 1–9 (2002)CrossRefzbMATHGoogle Scholar
  18. 70.
    B.C. Dhage, Local fixed point theory for sum of two operators. Fixed Point Theory. 4, 49–60 (2003)MathSciNetzbMATHGoogle Scholar
  19. 76.
    B.C. Dhage, S.K. Ntouyas, An existence theorem for nonlinear functional integral equations via a fixed point theorem of Krasnoselskii-Schaefer type. Nonlinear Digest 9, 307–317 (2003)MathSciNetzbMATHGoogle Scholar
  20. 79.
    J. Dieudonn, Sur les espaces de Köthe. J. Anal. Math. 1, 81–115 (1951)CrossRefGoogle Scholar
  21. 84.
    N. Dunford, J.T. Schwartz, Linear Operators: Part I (Intersciences, New York, 1958)zbMATHGoogle Scholar
  22. 86.
    G. Emmanuele, Measures of weak noncompactness and fixed point theorems. Bull. Math. Soc. Sci. Math. R. S. Roumaine. 25, 353–358 (1981)MathSciNetzbMATHGoogle Scholar
  23. 87.
    G. Emmanuele, An existence theorem for Hammerstein integral equations. Port. Math. 51, 607–611 (1994)MathSciNetzbMATHGoogle Scholar
  24. 95.
    I.L. Glicksberg, A further generalisation of the Kakutani fixed point theorem, with application to Nash equilibrium points. Proc. Am. Math. Soc. 3(1), 170–174 (1952)MathSciNetzbMATHGoogle Scholar
  25. 108.
    J. Himmelberg, Fixed Points of multifunctions. J. Math. Anal. Appl. 38, 205–207 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 117.
    M.A. Krasnoselskii, On the continuity of the operator Fu(x) = f(x, u(x)). Dokl. Akad. Nauk SSSR 77, 185–188 (1951, in Russian)Google Scholar
  27. 122.
    M.A. Krasnosel’skii, P.P. Zabrejko, J.I. Pustyl’nik, P.J. Sobolevskii, Integral Opertors in Spaces of Summable Functions (Noordhoff, Leyden, 1976)CrossRefGoogle Scholar
  28. 127.
    I. Kubiaczyk, S. Szufla, Kenser’s theorem for weak solutions of ordinary differential equations in Banach spaces. Publ. Inst. Math. (Beograd) (N.S.). 32(46), 99–103 (1982)Google Scholar
  29. 129.
    V. Lakshmikantham, S. Leela, Nonlinear Differential Equations in Abstract Spaces (Pergamon, Oxford, 1981)zbMATHGoogle Scholar
  30. 156.
    V.I. Nazarov, The superposition operator in spaces of infinitely differentiable Roumieu functions. Vestsi Akad. Nauk BSSR Ser. Flz. Mat. 5, 22–28 (1984, in Russian)Google Scholar
  31. 159.
    D. O’Regan, Fixed-point theory for weakly sequentially continuous mapping. Math. Comput. Modelling. 27(5), 1–14 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 161.
    D. O’Regan, Operator equations in Banach spaces relative to the weak topology. Arch. Math. 71, 123–136 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 173.
    R. Pluccienik, On some properties of the superposition operator in generalized Orlicz spaces of vector-valued functions. Comment. Math. Prace Mat. 25, 321–337 (1985)MathSciNetGoogle Scholar
  34. 177.
    J.B. Rutickij, On a nonlinear operator in Orlicz spaces. Dopo. Akad. Nauk URSR 3, 161–166 (1952) (In Ukrainian).Google Scholar
  35. 186.
    V.I. Shragin, On the weak continuity of the Nemytskii operator. Uchen. Zap. Mosk. Obl. Ped. Inst. 57, 73–79 (1957)Google Scholar

Copyright information

© Springer International Publishing Switzerland 2016

Authors and Affiliations

  • Afif Ben Amar
    • 1
  • Donal O’Regan
    • 2
  1. 1.Department of MathematicsUniversity of Sfax, Faculty of SciencesSfaxTunisia
  2. 2.School of MathematicsNational University of Ireland, GalwayGalwayIreland

Personalised recommendations